It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by mike on December 12, 2000 at 23:11:54:

In Reply to: can someone please help me with this acne problem??? posted by Reakwon on November 26, 2000 at 02:22:53:

: I have this acne where its not too bad on my face but its just little spots and they are sometimes really noticable. I try facewashes and everything but they dont work. When ever i get a zit i usually pop it and i whipe the puss off of where it was popped, then I dont wash my face til later that night. Could the acne be coming from popping the zits or what? Can someone please help me?

ive been going to the same dermatologist for 4 years now, and i would strongly not recommend accutane... its proven that accutane has a adverse effect on your liver, therefore its mandatory that u take blood tests monthly... i would recommend u ask a doctor about erithromycin pads, that was effective for me but an oral pill called dynacin is more effective and stronger... i guarantee that dynacin and a topical cream called retina micro will clear it up... believe me, i was there once
good luck

Follow Ups

All times are GMT -7. The time now is 02:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!